# SDR WWMA9800077

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Illuminated
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD, THE CARGO SMOKE LIGHT CAME ON 10 MINUTES AFTER DEPARTURE.  VISUAL INSPECTED CARGO COMPARTMENT, SMOKE SENSOR ASSEMBLIES.  SENSORS FOUND CLEAN.
